MathSciNet Relay Station
MathSciNet bibliographic data
MR1007786 58F14 (39B12 58F08)
Ketoja, Jukka A.; Piirilä, Olli-Pekka Fibonacci bifurcation sequences and the Cvitanović-Feigenbaum functional equation. Phys. Lett. A 138 (1989), no. 9, 488–492.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement